MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST GUIDEWIRE DOUBLE ENDED, PTFE, FIXED CORE 0.025" (0.64MM) X 150CM

ARGON MEDICAL DEVICES CLOSUREFAST GUIDEWIRE DOUBLE ENDED, PTFE, FIXED CORE 0.025" (0.64MM) X 150CM
Model Number GW-025-150-DE1.5J
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
Physician used a guidewire during treatment of patients great saphenous vein (gsv).The lumen was flushed prior to use.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.A guidewire was used for the insertion of the catheter.Tumescent infiltration was utilized.Local anesthesia was used.Transducer compression was used.It was reported the wire split when pulled out of catheter lumen and stuck the provider through the sterile glove.Procedure was completed as usual after wire was out.The vein is reported to have closed and no additional treatment was required.No patient injury reported.The device will not be returned as it was discarded by customer.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
CLOSUREFAST GUIDEWIRE DOUBLE ENDED, PTFE, FIXED CORE 0.025" (0.64MM) X 150CM
Common Device Name
CLOSUREFAST GUIDEWIRE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18436441
Report Number0001625425-2024-00918
Device Sequence Number7092551
Product Code DQX
UDI-Device Identifier00886333227488
UDI-Public(01)00886333227488(17)280223(10)11464204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMENDMEN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGW-025-150-DE1.5J
Device Lot Number11464204
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer09/01/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown